Zero-Dimensional Schemes with High Castelnuovo-Mumford Regularity

Người báo cáo: Donghyeop Lee (Yonsei University)

Time: 9:15 - 10:15, April 22, 2026

Venue: Room 612, A6, Institute of Mathematics-VAST

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)